# SDR HEEA080201

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 206362002103
- Condition: Cracked
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP SEAL CRACKED.
